# SDR SWAA2023030812709

- Difficulty date: March 5, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 54,745 hours, 36,263 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ESCAPE SLIDE PRESSURE GAUGE BELOW GREEN<[01] REMOVED AND REPLACED FWD SERVICE DOOR SLIDE IAW AMM 25-66-01. REF TASKCARD TTG8Q00J9N8Z
